About 4-5 Months Ago My Eye Twitch Turned Into A
About 4-5 months ago my eye twitch turned into a much stronger twitch and crunching of the left eye (see attached photos to illustrate) and oftentimes both eyes. Unlike other tics I have had, this is not repressible, in other words I have a hard time controlling it at all. Some days it will be constant and then I will have a very bad time with severe and constant crunching of both eyes. This causes numbness and pain in the face, forehead, and skull and even into the upper back. I often have to go close my eyes and lay down for 20 minutes, or put pressure on my eye socket or even ice my whole face at the end of the day. I cannot continue to function and hold a job like this.
I have a neurologist for the Tourette’s and another that specializes in the neuropathy. I suspect my much stronger eye twitch is just an enhancement for some reason of the Tourette’s but the other neurologist thinks it could be caused by the SFN.
I would like to know your analysys of this. Also, the Haloperidol was working in the past and we know it caused the Tardive and I was told I can’t (or shouldn’t) go back on it for that reason. If Haloperidol can help me with my current eye tic problem, is there really a downside of trying it again, will it perhaps make my Tardive worse? Please advise, thanks.
Botulinum toxin injections may help in your case.
Hello and welcome back.
I have read your new question.
It is possible that these eye spasms and twitches to be linked with tardive dyskinesia also, besides the Tourette's.
I think haloperidol is risky to be used in your case, because of the possibility of worsening the tardive dyskinesia.
In my opinion, botulinum toxin injections could give long term effects on these symptoms, with no to minor possible adverse effects.
Discuss with your Neurologist these issues.
Hope this helps.
Feel free to ask if you have further questions.